On monochromatic arm exponents for 2D critical percolation

Abstract : We investigate the so-called "monochromatic arm exponents" for critical percolation in two dimensions. These exponents, describing the probability of observing j disjoint macroscopic paths, are shown to exist and to form a different family from the (now well understood) polychromatic exponents. More specifically, our main result is that the monochromatic j-arm exponent is strictly between the polychromatic j-arm and (j+1)-arm exponents.
Document type :
Journal articles
Complete list of metadatas

Cited literature [6 references]  Display  Hide  Download

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00396822
Contributor : Vincent Beffara <>
Submitted on : Thursday, January 25, 2018 - 6:52:11 PM
Last modification on : Wednesday, August 14, 2019 - 10:46:03 AM
Long-term archiving on : Friday, May 25, 2018 - 7:03:10 AM

File

BN:monochromatic.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Vincent Beffara, Pierre Nolin. On monochromatic arm exponents for 2D critical percolation. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (4), pp.1286 - 1304. ⟨10.1214/10-AOP581⟩. ⟨ensl-00396822v4⟩

Share

Metrics

Record views

70

Files downloads

152